MathSciNet Relay Station
MathSciNet bibliographic data
MR1124116 93D15 (35B37 35Q99 49K20)
Yong, Jiong Min; Zheng, Song Mu Feedback stabilization and optimal control for the Cahn-Hilliard equation. Nonlinear Anal. 17 (1991), no. 5, 431–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement